# SDR CALA2017022500481

- Difficulty date: February 25, 2017
- Submitted: February 26, 2017
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 100,969 hours, 15,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT OVER FLIGHT DECK ENTRY DOOR STAY ON WITH POWER OFF. RESEATED LIGHT REF 33 51 00.
